# SDR AALA201907079001

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 31,910 hours, 12,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR REQUIRED SERVICING. MAINTENANCE SERVICED R4 DOOR ASSIST TO PROPER PRESSURE PER AMM 52-10-00.
